MathSciNet Relay Station
MathSciNet bibliographic data
MR592213 60F10 (60D05)
Borovkov, A. A.; Mogulʹskiĭ, A. A. Probabilities of large deviations in topological spaces. II. (Russian) Sibirsk. Mat. Zh. 21 (1980), no. 5, 12–26, 189.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement